I am 36 years old and have no problem getting an errection, i am on lyrica 100mg 3times a day. Sex life is great, the problem about a year ago i noticed that it was hard to have an orgasm i still could achieve one though.
Now when i have sex i have no problem getting hard and get right at the point of orgasm the it fades off. I just cannot seem to orgasm no matter how long I have sex.
If I'm not mistaken I think this can be a side effect of the Lyrica. I had other side effects from this med but it worked so good on my nerve pain. I had to get off it for pregnancy. My suggestion would be to see a urologist to see if he can help with the ED. You could also call your prescribing doctor but a urologist may be able to fix the problem and have you continue the Lyrica, I'm not sure. What do you take it for? Maybe there is an alternative drug you could try or decrease your dose.
Best of luck to you!
Hi Ford, Just had a look up about the side effects of your drugs, and the only thing I can see is about abnormal ejeculation, so is it that your not eleculating properly, and getting this crossed with orgasm.
Please come back
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.